| Model Number |
VELA CF PLUS,DISS,GRN O2,TYPE K,ENG OVERLAY |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/12/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Vyaire medical file identification: (b)(4).H3: 81 other - the suspect device has not been returned for evaluation.Therefore, root cause has not been determined.Additionally, the customer indicated that they have retired the ventilator.Vyaire medical will submit a supplemental report in accordance with 21 cfr section 803.56 if additional information becomes available.H3 other text: device not returned.
Event or Problem Description
It was reported to vyaire medical that the vela ventilator had problems with vti (tidal volume of inspiration) and vte (tidal volume of expiration) that were inaccurate.Vti reads 439ml and the vte reads 397ml.Furthermore, there is no information regarding patient associated with the reported event.